World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Mathematics cover

Volume 28, Issue 12 (November 2017)

No Access
Quantum collections
  • 1750085

https://doi.org/10.1142/S0129167X17500859

No Access
Reachable sheaves on ribbons and deformations of moduli spaces of sheaves
  • 1750086

https://doi.org/10.1142/S0129167X17500860

No Access
Logarithmic connections on principal bundles over a Riemann surface
  • 1750088

https://doi.org/10.1142/S0129167X17500884

No Access
A noncommutative generalization of Thurston’s gluing equations
  • 1750089

https://doi.org/10.1142/S0129167X17500896

No Access
Chow rings of ̃Mp0,2(N,d) and ¯M0,2(N1,d) and Gromov–Witten invariants of projective hypersurfaces of degree 1 and 2
  • 1750090

https://doi.org/10.1142/S0129167X17500902

No Access
Conditions to extend the Ricci flow coupled with harmonic map flow
  • 1750091

https://doi.org/10.1142/S0129167X17500914